# SDR REXA2012081201260

- Difficulty date: August 12, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 19,199 hours, 16,785 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF STEERING INOPERATIVE CAUTION ILLUMINATED FOLLOWED BY A NOSE GEAR UNSAFE POSITION. HEARD THE NOSE GEAR DROP BACK DOWN. GEAR DISAGREE MASTER WARNING THEN ILLUMINATED FOLLOWED BY A NOSE DOOR WARNING MESSAGE. COMPLETED THE GEAR QRH AND PERFORMED AIR RETURN TO DEPARTURE.  SERVICED NLG STRUT. OPS CHECKED GOOD AND COMPLETED WITH  PA 05-018 REV G.
